# SDR CALA2013112093137

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 74,577 hours, 27,283 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205
- Part serial: 1117
- Condition: Deployed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE GOURMET INFORMED THAT DOOR 4R WOULD NOT CLOSE.  R & R DOOR SLIDE AT DOOR 4R WITH SLIDE ROBBED FROM AIRCRAFT 5428 DOOR 4R IAW MM.  DOOR OPERATIONS CHECKED OKAY.  OK FOR SERVICE.
